# SDR SWAA2022022803013

- Difficulty date: November 30, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 47,968 hours, 28,232 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: P1 #1 ENG; INLET COWL; 6 O'CLOCK (LOOKING AFT); ANTI-ICE DUCT ACCESS PANEL HAS MULTIPLE ELONGATED HOLES / REMOVED AND REPLACED #1 ENGINE ANTI-ICE DUCT ACCESS PANEL PER SRM 51-40-02-0G-0 AND AIPC 71-11-01-02
